Advertisement

MCFantasy

Newbie
  • Content count

    5
  • Joined

  • Last visited

  1. Weight Gain

    Hi everyone, I have been taking 15 mg of mirtazapine for about a month to help with anxiety in conjunction with Wellbutrin. I've been taking Wellbutrin for a while and it works very well. I have a question about weight gain on this medicine, because I have no other (bad) side effects on this medication. I am going on a diet soon and although this medicine may increase cravings, my doctor told me that if I ignore them that I should be fine. I haven't had extreme cravings yet (maybe because I'm on a high dose - 450mg - of Wellbutrin) but I read online that some people gain weight regardless. I'm worried that when I start cutting my calories and change my diet that I am going to still gain weight like some people have. Does this medicine affect metabolism or other functions the body uses to process food? I would like to give this a try because I do feel like it has helped my mood. Besides feeling fat all the time, I can't really complain about much else.
  2. I quit taking Venlafaxine a few days ago. I was tired of the side effects already mentioned, plus the fact that I was literally overheating on this medication. 3 days off so far and no withdrawals. I hate this medicine.
  3. I am now on 150 mg and have been for a few days now. They wanted me to stay on this before going back to the drawing board because I'm getting a response to my anxiety, which I suppose is good. The increased depression bit seems to be going away, which is also good. But I'm still having sexual side effects and I am not okay with this. Since I'm in a relationship, it's easy to see why that is a problem. It's very difficult to orgasm and I feel like the only reason I'm even able to despite the difficulty is because of the Wellbutrin. It was close to impossible when I was on Zoloft or Lexapro alone. What should I do?
  4. Hi there, I'm on 75 mg now and some of the side effects have gone away. The sleep issue only lasted for the first two days, so that's good. However, the sexual side effects are still posing a problem. More importantly, I feel like this medication is worsening my depression. My therapist and I didn't find any triggers and I haven't felt this depressed since before I started taking Wellbutrin. I see my psychiatrist next Tuesday and when I called him earlier in the week, he said to just keep taking it and maybe the side effects will go away. But I'm just tired of feeling sad. The medication has helped my anxiety slightly, but I don't want to be depressed. I asked him about upping the dose since that helps some people or even switching to Pristiq since it's available as a generic now and covered on my formulary.
  5. Hi everyone, I hope you’re all doing well. I just need help figuring out this medication. I’ve been taking Wellbutrin XL for close to a year now and it has worked wonders for my depression. I love it and can’t do without it. Im at 450mg now. However, it doesn’t do much for my anxiety and I was prescribed Effexor XR for that today. Im at 27.5 mg. I’m worried about the sexual side effects. My doctor avoided an SSRI since I told him about the side effects I had on those. I know that bupropion is supposed to help with the sexual side effects, but I’m worried that it won’t. Will it prevent the delayed ejaculation and difficulty to get to that point? If not, what can I do? This is an important side effect to me. Thank you!